# SDR GR422016041400002

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N447GA
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4347
- Aircraft time: 12 hours, 6 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: W49725
- Condition: Misinstalled
- Location: Lt Wing
- Part time: 12 hours, 6 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TIE WRAP AROUND WIRING HARNESS IN LT AFT WING AT STATION RBS 255 WAS TIED AROUND LT AILERON TRIM CABLE.  THE ACFT HAS NOT FLOWN SINCE BEING INDUCTED INTO THE REPAIR STATION.  THE TIE WRAP WAS DISCOVERED DURING AN INDUCTION INSPECTION AFTER ACFT HAD RECEIVED ITS STANDARD CERTIFICATE OF AIRWORTHINESS FROM PRODUCTION.
